# SDR P5CA0401096

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 57,841 hours, 10,951 cycles
- Engine: Ge CF650E2B
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Condition: Malfunctioned
- Location: Nav System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, POSITION ERROR IN INS, UNABLE TO UPDATE MANUALLY OR AUTOMATICALLY.   INS SYSTEM OPERATIONAL CHECK NORMAL AS IAW MM 34-41-00, DME SYSTEM OPERATIONAL CHECK NORMAL IAW MM 34-55-00.
